# SDR MWEA030473

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 1,071 hours, 644 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: MDISIS22
- Part serial: ID1541
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

INTEGRATED STANDBY INSTRUMENT SYSTEM INDICATOR TURNED WHITE AND WENT BLANK.  COMPLIED WITH FIM 34-11-806 AND REVIEWED 30 DAY HISTORY WITH NO SIMILAR ENTRIES FOUND, SYSTEM OPERATIONS CHECK OK.
